# SDR UALA2012092605447

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 90,604 hours, 14,437 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Nr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE IN NR 6 SLAT 4 1-2 INCHES LONG ON INSIDE OF SLAT 38 1-2 INCHES INBOARD OF OUTER EDGE.  CRACKED AT START OF GOUGE.  PERFORMED INTERIM REPAIR PER EC-RA 5740-02328 PART 1, INSPECTED SPEED TAPE FOUND INTACT.  REPAIR WILL REQUIRE 48 HOUR HOLD FOR HOT BOND REPAIR AS PER SHEET METAL CREW.  REMOVED NR 6 SLAT REF MM 27-81-01 AND REMOVED AND REPLACED TO SHOP 273 UNDER R29933.
